# SDR SB05078

- Difficulty date: July 2, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Part number: 10327431
- Condition: Leaking
- Location: Aft Bulkhead
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED A LOSS OF CABIN PRESSURIZATION.  CREW ACCOMPLISHED AN EMERGENCY DESCENT, DECLARED AN EMERGENCY AND DIVERTED TO RIC WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE FOUND AND RESECURED LOOSE POTABLE WATER TANK INSULATION BLANKETS FROM THE AFT OUTFLOW VALVE AREA AND REPLACED THE AFT OUTFLOW VALVE AS PRECAUTION.  PERFORMED FUNCTIONAL CHECK OF PRESSURIZATION SYSTEM PER JOB CARD J321-00-01 WITH STEP 7 FAILING.  AIRCRAFT WAS THEN MAINTENANCE FERRIED TO CLT WHERE A LEAKING PRESSURE SEAL FOR THE APU DUCT PASSING THROUGH THE AFT PRESSURE BULKHEAD WAS REPLACED.  PRESSURIZATION CHECK PER JOB CARD J321-00-01 WITHIN LIMITS NOW.
